MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA INTELECT TRANSPORT US STD; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO, LLC CHATTANOOGA INTELECT TRANSPORT US STD; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2782
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: no device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that, upon installation, smoke came from the display assembly and it did not work.No further information was provided.

Brand Name
CHATTANOOGA INTELECT TRANSPORT US STD
Common Device Name
ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8847014
Report Number9616086-2019-00052
Device Sequence Number11367139
Product Code IMI
UDI-Device Identifier00888912022019
UDI-Public00888912022019
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K031116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1